# SDR AALA200802473A

- Difficulty date: November 8, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 45,753 hours
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - AT TOP OF CLIMB RIGHT AND LEFT INLET FUEL PRESSURE LOW LIGHT ILLUMINATED INTERMITTENTLY.  AFTER LEVEL OFF APU SHUT DOWN.  NUMBER TWO ENGINE GENERATOR ON PLACARD.  APU RESTARTED AT 10,000 FEET.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED APU LOW PRESSURE FUEL FILTER AND APU COMBUSTION LINER.  ALSO, REPLACED GENERATOR CONTROL UNIT AS A PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
